Answer: U can use clotrimazole vaginal cream , and v wash to clean your vaginal area.... If suppository is making u burning then u r not inserting it deep... Try to insert it little deep inside ur vagina and tablet will dissolve and doesn't cause any pain or burning
Answer: U can take lifebouy soap and luke warm water apply soap on your vaginal area then wash it off with water do this every visit of washroom u will feel relaxed it happens with me also my cousin told me this remedy and this help me
Similar Questions with Answers
Question: Wen i was 18 weeks pregnant i had vaginal itching and pubic area itching and all.. my dctr gave me a tablet for insertion also and it was cured. Now i am 28 weeks pregnant. Pubic area itching has started again and sleepless nights and itching and also back pain causes lot of irritation . What can i do for itching?
Answer: Consult your Doctor. I was also facing this itching problem in my 35th week and my Dr. did an internal check up and said it's due to infection. She gave me a 7 days course of vaginal insertion tablets and she told me wash the vaginal area with savlon. Mix little amount of savlon solution in one mug of luckwarm water and wash the vaginal area. Both the medicine and savlon worked like wonders.. I am all good now.
Question: Am planning fr my pregnancy and i used ovulation kit for our intercourse.. Lik tat we make lov on tat ovulation day so far i due to my cycle i got periods on may 2 but still now u didnt get my periods.. Today is my 37th day and i feel some disturbance in my uterus and i had nipple pain.. Today i took the test bt it was negative so wen to take the test again is there any chance of pregnancy... Please any one reply
Answer: dear only you know your periodic cycle if you have missed your period for at least one week then only you should check because sometimes if you check early then you can get a wrong result
Question: Hi am taking weightloss powder from past onemonth..my baby was fine..but after tat he started motions daily some 3 to 4 times..slowly increased to 6 7times..shown to doc prescribed medicine..even den it continued.but nw i stopped taking powder his motions also stopped.but i wanna take tat weightloss powder..will it effect the breastmilk..anything v eat effects the breastmilk...
Answer: Shure what ever you eat that will effect to the breast milk so it's better to stop talking weight loss powder